# SDR FDEA200904161325

- Difficulty date: April 16, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 57,345 hours, 12,752 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXISTING SKIN DOUBLER REPAIR (02 LAYER) FOUND AT STATION 621 LONGERON 26 LEFT.  FUSELAGE EXISTING SKIN DOUBLER REPAIR AT STATION 621, LONGERON 26 LEFT EVALUATED AND FOUND NOT IN ACCORDANCE WITH SRM REPAIR.   EXISTING DOUBLER REPAIR (02 LAYER) AT FUSELAGE STATION 621, LONGERON 26 LEFT.  REMOVED AS PER SRM 51-33-01 VOLUME II, REVISION 40 AND REPAIR CARRIED OUT AS PER SRM 53-50-00 FIGURE 17 VOLUME I, REVISION 40 EO NR 1-5100-7-5001 A4 PART 1, TITLE: STRUCTURES - REPAIR CATALOG - MD11 REPAIR IDENTIFICATION AND TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED.  REPAIR CLASSIFIED MAJOR PER GMM 6-2-100, REVISION 107.
